American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] H. Leptin. A separable postliminal $C\sp{\ast} $-algebra without maximal closed ideals . Trans. Amer. Math. Soc. 159 (1971) 489-496. MR 0281016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard H. Herman. Invariant states . Trans. Amer. Math. Soc. 158 (1971) 503-512. MR 0281013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. B. Davies. Involutory automorphisms of operator algebras . Trans. Amer. Math. Soc. 158 (1971) 115-142. MR 0284818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. G. Douglas and Roger Howe. On the $C\sp*$-algebra of Toeplitz operators on the quarterplane . Trans. Amer. Math. Soc. 158 (1971) 203-217. MR 0288591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert R. Kallman. Spatially induced groups of automorphisms of certain von Neumann algebras . Trans. Amer. Math. Soc. 156 (1971) 505-515. MR 0275180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael C. Reed. Torus invariance for the Clifford algebra. I . Trans. Amer. Math. Soc. 154 (1971) 177-183. MR 0273424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Herbert Halpern. A generalized dual for a $C\sp*$-algebra . Trans. Amer. Math. Soc. 153 (1971) 139-156. MR 0270165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mi-soo Bae Smith. On automorphism groups of $C\sp*$-algebras . Trans. Amer. Math. Soc. 152 (1970) 623-648. MR 0273426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Herbert Halpern. Commutators modulo the center in a properly infinite von Neumann algebra . Trans. Amer. Math. Soc. 150 (1970) 55-68. MR 0276786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. W. Palmer. Characterizations of $C\sp{\ast} $-algebras. II . Trans. Amer. Math. Soc. 148 (1970) 577-588. MR 0262842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andre de Korvin. Stable maps and Schwartz maps . Trans. Amer. Math. Soc. 148 (1970) 283-291. MR 0264412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Herbert Halpern. Embedding as a double commutator in a type I $AW\sp{\ast} $-algebra . Trans. Amer. Math. Soc. 148 (1970) 85-98. MR 0256180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Robert Miers. Lie isomorphisms of factors . Trans. Amer. Math. Soc. 147 (1970) 55-63. MR 0273423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ole A. Nielsen. Maximal abelian subalgebras of hyperfinite factors . Trans. Amer. Math. Soc. 146 (1969) 259-272. MR 0254620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Herbert Halpern. Module homomorphisms of a von Neumann algebra into its center . Trans. Amer. Math. Soc. 140 (1969) 183-193. MR 0241986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Herbert Halpern. Irreducible module homomorphisms of a von Neumann algebra into its center . Trans. Amer. Math. Soc. 140 (1969) 195-221. MR 0241987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Herbert Halpern. Commutators in properly infinite von Neumann algebras . Trans. Amer. Math. Soc. 139 (1969) 55-73. MR 0251546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. A. Coburn. The $C\sp{\ast} $-algebra generated by an isometry. II . Trans. Amer. Math. Soc. 137 (1969) 211-217. MR 0236720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donald Bures. An extension of Kakutani's theorem on infinite product measures to the tensor product of semifinite $w\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 135 (1969) 199-212. MR 0236719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Herbert Halpern. A spectral decomposition for self-adjoint elements in the maximum ${\rm GCR}$ ideal of a von Neumann algebra with applications to noncommutative integration theory . Trans. Amer. Math. Soc. 133 (1968) 281-306. MR 0230139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bruce A. Barnes. On the existence of minimal ideals in a Banach algebra . Trans. Amer. Math. Soc. 133 (1968) 511-517. MR 0226418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Theodore W. Palmer. Unbounded normal operators on Banach spaces . Trans. Amer. Math. Soc. 133 (1968) 385-414. MR 0231213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. R. Padmanabhan. Errata to: ``Convergence in measure and related results in finite rings of operators'' . Trans. Amer. Math. Soc. 132 (1968) 563. MR 0223905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert C. Busby. Double centralizers and extensions of $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 132 (1968) 79-99. MR 0225175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harry Gonshor. Injective hulls of $C\sp*$ algebras . Trans. Amer. Math. Soc. 131 (1968) 315-322. MR 0229053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. A. Coburn and A. Lebow. Components of invertible elements in quotient algebras of operators . Trans. Amer. Math. Soc. 130 (1968) 359-365. MR 0223901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Erling Størmer. Irreducible Jordan algebras of self-adjoint operators . Trans. Amer. Math. Soc. 130 (1968) 153-166. MR 0217611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sister Rita Jean Tauer. $M$-semiregular subalgebras in hyperfinite factors . Trans. Amer. Math. Soc. 129 (1967) 530-541. MR 0217612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. R. Padmanabhan. Convergence in measure and related results in finite rings of operators . Trans. Amer. Math. Soc. 128 (1967) 359-378. MR 0212581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edward G. Effros and Erling Størmer. Jordan algebras of self-adjoint operators . Trans. Amer. Math. Soc. 127 (1967) 313-316. MR 0206733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2